MathSciNet Relay Station
MathSciNet bibliographic data
MR2550162 (2011a:57051) 57R25 (55S91 57R18 58H05)
Farsi, Carla; Seaton, Christopher Nonvanishing vector fields on orbifolds. Trans. Amer. Math. Soc. 362 (2010), no. 1, 509–535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement